I was postpartum and having a ton of problems with my hormones, and I knew that was what it was, and I went to my OBGYN and she wanted to put me on the birth control pill and also an anti-depressant (which I said no to). I did try the birth control pill but was so sick on it and was vomiting and not eating, so I stopped. I later researched hormone specialists in my areas, and I came across a reproductive endocrinologist who went into treating hormone disorders because his wife went through menopause and he saw there was a need for it.
I did the saliva testing, and it came back that my progesterone was extremely low, and I was in the early stages of estrogen dominance. He recommended doing bioidentical progesterone pill every day at night. I started that in May, and was on 75mg and was doing good, but still had some symptoms. When I went back, he said he would up me to 100mg every day. When I started taking that, my body just felt so weird. I was having extreme brain fog, tightness in my chest, anxiety, fearful. You name it, I had it. I gave it 2 weeks and I was like something is going on. So I called the doctor, and he said to stop taking it for a week, and then we will reassess what I need to do when I call back.
I did that, and I am having horrible symptoms. Day 1-3 were fine. I felt better than I have. I am not on day 5, and I have horrible anxiety. My body is just so jittery, and I just feel like I have so much anxiety. I was reading everyone’s posts and they said you can go through withdrawal symptoms. Is that what this is? Has anyone ever experienced this when going cold turkey off of it? I am trying to decide if I should start it up again at a lower dosage or just continue to push forward and not go back to progesterone! Looking for some clarity! Thank you!!!